# SDR HEEA063291

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 41001687
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLANGED BUSHING OF LEVER ASSY TOO LARGE FOR YOKE ASSY.  TIME SINCE REPAIR 0:00 HOURS.
